File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Conference Paper: Asymptotic Frequency Distributions for Variable Coefficients Rayleigh Beams under Boundary Feedback Control

TitleAsymptotic Frequency Distributions for Variable Coefficients Rayleigh Beams under Boundary Feedback Control
Authors
KeywordsEigenvalue distributions
Rayleight beam
Riesz basis
Strong regularity
Issue Date2003
PublisherIEEE.
Citation
Proceedings Of The American Control Conference, 2003, v. 1, p. 113-118 How to Cite?
AbstractThe analysis of the boundary damping rate for eigenmodes of a Rayleigh Beam with variable coefficients is usually difficult because explicit solution formula are hard to come by. In this paper, by using the estimating devices of [9], we can carry out an asymptotic analysis and conclude that there is a uniform damping rate for the high frequency modes. As a result, Riesz basis property and exponential stability can be deduced and a conjecture in [3] is settled.
Persistent Identifierhttp://hdl.handle.net/10722/46612
ISBN
ISSN
References

 

DC FieldValueLanguage
dc.contributor.authorWang, JMen_HK
dc.contributor.authorVu, QPen_HK
dc.contributor.authorYung, SPen_HK
dc.date.accessioned2007-10-30T06:54:10Z-
dc.date.available2007-10-30T06:54:10Z-
dc.date.issued2003en_HK
dc.identifier.citationProceedings Of The American Control Conference, 2003, v. 1, p. 113-118en_HK
dc.identifier.isbn0-7803-7896-2en_HK
dc.identifier.issn0743-1619en_HK
dc.identifier.urihttp://hdl.handle.net/10722/46612-
dc.description.abstractThe analysis of the boundary damping rate for eigenmodes of a Rayleigh Beam with variable coefficients is usually difficult because explicit solution formula are hard to come by. In this paper, by using the estimating devices of [9], we can carry out an asymptotic analysis and conclude that there is a uniform damping rate for the high frequency modes. As a result, Riesz basis property and exponential stability can be deduced and a conjecture in [3] is settled.en_HK
dc.format.extent293333 bytes-
dc.format.extent2365 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypetext/plain-
dc.languageengen_HK
dc.publisherIEEE.en_HK
dc.relation.ispartofProceedings of the American Control Conferenceen_HK
dc.rights©2003 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.en_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.subjectEigenvalue distributionsen_HK
dc.subjectRayleight beamen_HK
dc.subjectRiesz basisen_HK
dc.subjectStrong regularityen_HK
dc.titleAsymptotic Frequency Distributions for Variable Coefficients Rayleigh Beams under Boundary Feedback Controlen_HK
dc.typeConference_Paperen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0-7803-7896-2&volume=1&spage=113&epage=118&date=2003&atitle=Asymptotic+frequency+distributions+for+variable+coefficients+Rayleigh+beams+under+boundary+feedback+controlen_HK
dc.identifier.emailYung, SP:spyung@hkucc.hku.hken_HK
dc.identifier.authorityYung, SP=rp00838en_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.doi10.1109/ACC.2003.1238923en_HK
dc.identifier.scopuseid_2-s2.0-0142248193en_HK
dc.identifier.hkuros84270-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0142248193&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume1en_HK
dc.identifier.spage113en_HK
dc.identifier.epage118en_HK
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridWang, JM=7701333092en_HK
dc.identifier.scopusauthoridVu, QP=7004042574en_HK
dc.identifier.scopusauthoridYung, SP=7006540951en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats